# SDR ASAA2025030356383

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 56,929 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN FELL OFF NEAR L1 DOOR. GROUNDED - YES. REMOVED AND REPLACED LIGHT ASSY L1187 REF WDM 33-51-21-10 AND AMM 33-51-01. ONE MIG-51A TAG INSTALLED AND REMOVED. OPERATIONAL CHECK PASS. PLT DEFERRAL FOR EXIT SIGN AT L1 DOOR CLEARED. SEAMC NOTIFIED.
